# SDR COEA0801919

- Difficulty date: June 4, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- System (JASC): 2460 · DC Power Distribution System
- Part: Bpcu
- Part number: 1050032
- Part serial: 1208
- Condition: Intermittent
- Part time: 1,026 hours, 1,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, FLT 7202 SEA TO JUN.  UPON ROTATION AND DURING INITIAL CLIMBOUT THE AIRCRAFT APPEARED TO SHED AND REGAIN MULTIPLE DC BUSSES.  LOUD RELAY ACTION COULD BE HEARD FROM THE ELECTRICAL PANEL.  THIS LASTED FOR 30 TO 45 SECONDS THEN ALL SYSTEMS RETURNED TO NORMAL.  REMOVED AND REPLACED THE DC BUSS POWER CONTROL UNIT (BPCU).  (S)
